# SDR CA100708001

- Difficulty date: July 2, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Diamon DA 40
- Engine: Lyc IO360M1A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: D41321311501
- Condition: Broken
- Location: Lt Mlg
- Part time: 1,800 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MLG STRUT SNAPPED IN HALF OUTBOARD OF SADDLE/CLAMP, WHILE PARKED/TIED DOWN.  NO EVIDENCE OF HARD LANDING OR DAMAGE TO A/C EXCEPT SMALL DENT ON LOWER WING-SKIN FROM CONTACT WITH WHEEL FAIRING.
